# SDR CALA2025011401903

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737924ER
- Aircraft serial: 37099
- Aircraft time: 37,419 hours, 13,510 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: C16786HA02
- Part serial: C16786010550
- Condition: Inoperative
- Location: Zone 200
- Part time: 27,140 hours, 3,768 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

A/R* DUE TO INTEGRATED STANDBY FLIGHT DISPLAY INDICATOR INOP ISFD SHOWS OUT OF ORDER FLAG REPLACED ISFD REF AMM 34-24-02.  DISPLAY BAD FROM STOCK. REINSTALLED OLD DISPLAY BUT (NOT SECURED IN PLACE)..  ISFD C/B D-8 ON P18-2 PULLED AND COLLARD WITH LOTTO # 905.  NEW ISFD ON AOG.PARTS USED:  29-3424-9-0004, QTY :1 REMOVED AND REPLACED ISFD REF AMM 34-24-02-400-801 AND GMM 09-10-05. INSTALLATION TEST STILL REQUIRED.PARTS USED: 29-3424-9-0002, QTY :1 ADD EMP: U352065.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1214988  SN OFF 0550 IPC REFERENCE # 34-24-02 VERIFIED PART NUMBERS AND SECURITY OF ISFD IAW AMM 34-24-02-400-801. UPON FURTHER OPS CHECK FOUND INTEGRATED STANDBY DISPLAY BAD FROM STOCK. ADD EMP: U380260 REF LOGPAGE 3491208 FOR REMOVAL AND INSTALLATION OF INTEGRATED STANDBY FLIGHT DISPLAY, AND OPS CHECK ADD EMP: U380260.
